Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

Forum: General Forum
Start a New Topic 
   Board|Threaded
Author
Comment
View Entire Thread
Re: Radiation

I am closing out my 7th EBRT and so far so good as others have reported even the "pull your drawers down while the cute gals hold a towel". I do feel I am in a routine now but a little light headed sometimes walking out of there. All in all, I am feeling okay not as good as usual but pretty good. 2nd Lupron shot this week hurt this time unlike last time and the Hot flashes have already started but they pass very quickly then I get cold.

I did want to ask the forum the following: Since I am trying to work out to keep the Lupron weight gain in check I am unable to tell if I am just getting calf cramps or this is a side effect of Lupron. Given how much water I am drinking each day to fill bladder for radiation hard to believe its cramps but that is what the nurse thinks.

Has anyone developed cramps or worse DVT and/or clots from Lupron? Maybe I am just being paranoid.

RETURN TO HOME PAGE LINKS